# SDR 04235634BR

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RETRACT PAST 8 DEGREES.  FOLLOWED QRH AND RTF.  THE FECU RESET AND PERFORMED ADJUSTMENT TEST OF LEFT AND RIGHT BPSU.  NO DEFECTS NOTED AND OPS CHECK GOOD.
